# SDR LR7A2017092801240

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 7075T600400050
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE CARGO DOOR LT SIDE BEAM WEB AND DOUBLER WITH ELONGATED HOLES AT BS 1022, LBL 61.  REPAIRED IAW  SRM 51-140-17.
